# SDR SA06014

- Difficulty date: February 14, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145510
- Condition: Faulty
- Location: Cabin
- Part time: 14,531 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - DURING TEST, RECEIVED CIDS FAULT, "EPSU EXT LOAD MID L".  MAINTENANCE REPLACED THE MID-CABIN, LEFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
